•  

    Venture Capital Executive Education Program Options

    Venture Capital Executive Education Program Options

     

    Individuals Can Enroll In One Or More Of VU's Venture Capital Executive Education Programs

     

    Venture Capital Masterclass

     

    Advanced VC Modules

     

    Fireside Chats

     

    Duel Certificate Program: Earn two certificates for completing both the Venture Capital Masterclass and the Advanced VC Modules course

     

    Program Participants

     

    Experienced Professionals & Industry Experts

     

    Individuals Looking To Join Or Launch A VC/PE Fund As A Analyst, Associate, Principal, Or Partner

     

    Individuals Looking To Join Or Launch Startup Studios, Accelerators, & Corporate Venture Funds

     

    Emerging Fund Managers

     

    Angel Investors & Family Offices

     

    Entrepreneurs Who Want To Learn To Think More Like Investors

     

    Select Undergraduate & Graduate Students

    The Venture Capital Masterclass

    Learn More | Enroll (Live) | Enroll (On-Demand)

     

    VU's Venture Capital Masterclass is an intensive investment course taught by VU's investment team that covers the critical concepts of venture capital with a number of case studies and group discussions. Includes ~25 hours of course material, covering ~100 core topics, going over 250+ slides.

     

    The Venture Capital Masterclass takes place during the first week of the Venture Capital Investor Accelerator program.

     

    Earn A Certificate: Executive Eduction - Venture Capital Masterclass

     

    • Instructors: The General Partners of VU Venture Partners (J. Skyler Fernandes, Andrew Zalasin)

     

    Two Format Options:

    1. A One Week Live Program
    2. The On-Demand Video Course Program With Live Q&A

     

    Option 1: Live - Venture Capital Masterclass

     

    • Location: Attend in-person at VU's San Francisco or Hong Kong Office, or join virtually from anywhere via Zoom

     

    Schedule:

    U.S. / LatAm / Europe - Venture Capital Masterclass:

    • Time: 1 Week (5 Days) / 8 Hours per Day
    • Schedule: Monday-Friday, 9:00am-5:00pm PST / 12 noon-8:00pm EST)

    Asia-Pacific / Middle East / Africa - Venture Capital Masterclass:

    • Time: 2 Weeks (10 Days) / 3 Hours per Night
    • Schedule: Monday-Friday, 7:00pm-10:00 pm HKT
    • Note: Individuals who enroll in the Live Venture Capital Masterclass also get access to the On-Demand Video Course content of the Venture Capital Masterclass.

     

    Option 2: On-Demand Video Course With Live Q&A - Venture Capital Masterclass

     

    Start anytime and watch the video course content on your own schedule

     

    Includes access to 8 live Q&A sessions on Wednesday nights (6:00pm-7:00pm PST / 9:00pm-10:00pm EST) / Thursdays mornings (9:00am-10:00am HKT)

     

    The Advanced VC Modules

    Learn More | Enroll (Live) | Enroll (On-Demand)

     

    Covers advanced material, concepts, exercises, and insights on deal sourcing, due diligence, financial modeling, investment term sheets and docs, valuation, cap tables, waterfall analysis, M&A / IPO, raising a Venture Capital fund, Corporate Venture Capital, managing a Board of Directors, etc. Includes ~18+ Advanced Venture Capital Modules (~33+ hrs).

     

    The Advanced VC Modules takes place during the week 3-10 of the Venture Capital Investor Accelerator program.

     

    • Earn A Certificate: Executive Eduction - Advanced VC Modules

     

    • Instructors: VU's Investment Team, VC Investors, & Industry Experts

     

    Two Format Options:

    1. A 8 Week Live Program
    2. The On-Demand Video Course Program With Live Q&A

     

    Option 1: Live - The Advanced VC Modules

     

    • Location: Attend in-person at VU's San Francisco or Hong Kong Office, or join virtually from anywhere via Zoom

     

    • Schedule:

    U.S. / LatAm / Europe - The Advanced VC Modules:

    • Time: 8 Weeks, Two Days per Week, 1-2 Hours per Module (Tuesdays & Thursdays)
    • Schedule: Tuesdays & Thursdays (3:00-5:00pm PST / 6:00-8:00pm EST)

    Asia-Paicific / Middle East / Africa - The Advanced VC Modules:

    • Time: 8 Weeks, Two Days Per Week, 1-2 Hours per Module (Wednesdays & Fridays)
    • Schedule: Wednesdays (9:00-11:00am HKT) & Fridays (6:00-8:00am HKT)
    • Note: Individuals who enroll in the Live Advanced VC Modules also get access to the On-demand Video Course content of The Advanced VC Modules.

     

    Option 2: On-Demand Video Advanced VC Modules With Live Q&A

     

    Start anytime and watch the video course content on your own schedule

     

    Includes access to 8 live Q&A sessions on Wednesday nights (6:00pm-7:00pm PST / 9:00pm-10:00pm EST) / Thursday mornings (9:00-10:00am HKT)